# SDR CA040615004

- Difficulty date: June 10, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cessna 180
- Aircraft time: 5,413 hours
- Engine: Cont O470K
- Propeller: Hartzl HC82V*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Boss
- Condition: Broken
- Location: Cylinder Exhaust
- Component: Cylinder, Cont
- Component part number: CKASS68
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) ROCKER BOSSES BROKE OFF, FOR ROCKER SHAFT ON EXHAUST VALVE.
